# SDR SPAA9800026

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP C53-208-01, THE AFT RIGHT HAND CARGO TIE DOWN FITTING AT BS 540 WAS FOUND CORRODED BEYOND SRM LIMITS.  THE PART WAS REPLACED PER SRM 53-10-5, 51-10-5 AND 53-10-2.
